MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During shunt preparation, the surgeon noticed air pressure leakage from the internal carotid balloon (white) to the safety balloon (yellow).Upon inspection, saline leakage was also observed around the safety balloon (yellow).The surgeon confirmed that the recommended inflation volume of 0.25 ml was strictly followed.The device was not used on the patient, and no patient injury was reported.
 
Additional Manufacturer Narrative
The device was not received for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.It could not be determined whether the issue was related to the manufacturing process or occurred due to handling during pretesting.It is possible to damage the safety balloon if the user mishandled the device when removing the safety sleeve or if the sleeve was incorrectly moved in the direction of the stopcock instead of toward the infusion area of the internal carotid lumen.As stated in the ifu: the sheath should be moved and hang loosely on the infusion area of the distal lumen (away from the stopcock area).The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
psong@lemaitre.com
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key23530277
Report Number1220948-2025-00198
Device Sequence Number9021282
Product Code DXE
UDI-Device Identifier00840663101214
UDI-Public(01)00840663101214(11)210203(17)260128(10)QPF1012(91)2012-10
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue Number2012-10
Device Lot NumberQPF1012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown